# SDR DALA14011080961

- Difficulty date: January 23, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1287 AND LONGERON 29R IN AFT CARGO BAY.  REPAIRED IAW SRM 51-10-3, PAR 26. 53-03D FIG 2A.
